# SDR CALA2015052600437

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 46,958 hours, 15,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 156343
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER LIGHT BATTERY PACK WEAK.  REMOVED RT AFT BATTERY PACK PN AD-D717-01-100 SN 156343.  INSTALLED BATTERY PACK FOR THE RT AFT EMER LIGHTS PN AD-D717-01-100.
